# SDR AWXA0000646

- Difficulty date: September 18, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 58,771 hours, 22,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 RT EXIT DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER, OPS CK GOOD.
